http://dx.doi.org/10.1080/14697688.2010.538074">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Z-Transform and preconditioning techniques for option pricing

Language

English

Abstract

In the present paper, we convert the usual n-step backward recursion that arises in option pricing into a set of independent integral equations by using a z-transform approach. In order to solve these equations, we consider different quadrature procedures that transform the integral equation into a linear system that we solve by iterative algorithms and we study the benefits of suitable preconditioning techniques. We show the relevance of our procedure in pricing options (such as plain vanilla, lookback, single and double barrier options) when the underlying evolves according to an exponential Lévy process. © 2012 Copyright Taylor and Francis Group, LLC.

Keywords

Exotic options, Linear systems, Numerical methods for option pricing, Preconditioners, Toeplitz matrices

Publication Date

2012

Source Publication Title

Quantitative Finance

Volume

12

Issue

9

Start Page

1381

End Page

1394

Publisher

Taylor & Francis

ISSN (print)

14697688

ISSN (electronic)

14697696

This document is currently not available here.

Share

COinS